# SDR ASAA2021101436328

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,254 hours, 15,536 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 894540
- Condition: None
- Location: Left Wing
- Part time: 52,253 hours, 15,536 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472022 HPT DETAIL INSP #1 ENGINE S/N # 894540 FOUND HPT TURBINE WITH BURNING, MELTING, MISSING MATERIAL TO MORE THEN 10 BLADES. BEYOND MM LIMITS OF B737-800 AMM 72-00-00-200-807-F00. STEP 10 G (1)(J). PICTURE ON SERVER. GROUNDED - YES. REMOVED #1 ENGINE REF T/C # 78471000. TRANSFER DEFECT TO SHOP W/O # 1888454.
